Couldn't find what you looking for?

TRY OUR SEARCH!

I gradually took myself off 100 mg zoloft( on for 3 yrs) over a 4 wk period . Off completely 2 wks and started to experience alternating , inconsistent numbness in both hands. I figured the slow wean over 3-4 wks was good. Could this numbness be from that or something else?

Loading...

Hello Leigh,

I wasn't on Zoloft as long as you were - I was on 100mg for almost a year and even though my doctor made it harder for me than it's supposed to be because he switched me to different anti-depressant without weaning off. Since the side effects I had were pretty visible I'd believe that being off Zoloft might have caused your numbness. The worst effects I had were when I was few weeks off the medication and it did cause weird sensations in my body. But if your numbness is caused by stopping Zoloft, it might take some time, but the numbness should go away. The only advice I'd give you is to make your body clean up from  Zoloft faster, I'd recommend you to focus on drinking as much water as you can and eating healthy,

Wish you all the best,

Nicole

Reply

Loading...